I woke up this morning with a nice rash. Its tiny little red spots all spread out over my back,neck and upper legs with some larger patches on my back where I itched during the night (I remember thinking in my sleep - wow the dogs must have fleas.) Ive been on Gleevec 400mg daily for about 11 days. I have gone back and read how it's a common side effect and if it gets bad enough the dr will stop for a week or so, and then restart you back on a lower dose gradually back to normal. And when I went to my oncologist this afternoon she said she wanted me to stop - but Im scared to stop. It's not horrible, yes it itches but I can bear it. So then she told me to go home and wash EVERYTHING in fragrance free/dye free soap. She also sent me home with a presciption for prednisone with instructions on if it got worse, stop the Gleevec and start the steriod . Should I stop taking my Gleevec? Is this going to get worse? I know a rash could happen with any of the 3 TKIs. I just dont want to lose this option.